Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Burning in the vagina after using latex condoms. Difficulty in erection for the partner. Need help

Okay so me and my boyfriend were about to have sex and his heart rate got really fast (faster then normal I think) and then he lost his boner or irection what ever you wanna call me... This worries me also fast sex my vagina was burning pretty bad it s not like a hurt but it burned... We used latex condoms with lub help me please :)
Asked On : Mon, 4 Feb 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

A sudden increase in heart rate just before sexual intercourse is normally seen in patients who are either diagnosed with a medical condition or have administered the drug 'viagra' for an enhanced sexual experience. If your partner used viagra and felt these symptoms, it is advised not to use the drug again without a doctors supervision. If none of these condition exist, he might require to undergo a cardiac examination to rule out any underlying undiagnosed cardiac conditions.

Burning sensation in the vagina during sexual intercourse could indicate the lack (or insufficient) amount of lubrication, that results in an increased amount of friction, that could irritate the vagina. You could speak to your doctor to help prescribe safe lubrication that could prevent this sensation in the future.

I hope I have succeeded in answering your questions, you could write back to me anytime for further clarifications.

Best wishes.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
The increase in the heart rate followed by a loss of erection is suggestive of a sudden anxiety. This is not worrisome. Relaxation exercises will help. The vaginal burning could be due to an allergy or an infection which needs to be examined for diagnosis.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor